Facebook Instagram Twitter RSS Feed Back to top

Fekete Szegö theorem for a close-to-convex error function

In: Mathematica Slovaca, vol. 69, no. 2
C. Ramachandran - D. Kavitha - Wasim Ul-Haq

Details:

Year, pages: 2019, 391 - 398
Keywords:
univalent functions, error function, close-to-convex functions, Fekete Szegö problem
About article:
By motivating the result of Ramachandran et al. [\textit{Certain results on q-starlike and q-convex error functions}, Math. Slovaca, \textbf{68}(2) (2018), 361--368], in this present investigation we derive the classical Fekete Szegö theorem for a close-to-convex error function of order $\beta$ and the sharp estimates also obtained for real $\mu$.
How to cite:
ISO 690:
Ramachandran, C., Kavitha, D., Ul-Haq, W. 2019. Fekete Szegö theorem for a close-to-convex error function. In Mathematica Slovaca, vol. 69, no.2, pp. 391-398. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0231

APA:
Ramachandran, C., Kavitha, D., Ul-Haq, W. (2019). Fekete Szegö theorem for a close-to-convex error function. Mathematica Slovaca, 69(2), 391-398. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0231
About edition:
Published: 27. 3. 2019